Open Journal of Applied Sciences

Open Journal of Applied Sciences

ISSN Print: 2165-3917
ISSN Online: 2165-3925
www.scirp.org/journal/ojapps
E-mail: ojapps@scirp.org
"The Principle of Mathematical Induction Applied to the Generalized Model for the Economic Design of X-Control Charts"
written by Mohamed E. Seliaman, Salih O. Duffuaa,
published by Open Journal of Applied Sciences, Vol.2 No.4, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top